Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Is swelling of ankles, numbness in jaws the side effect of Simvastatin for high cholesterol ?

I have high blood presure and have had a thyoriddectomy I am on the following medications , Atenlol USP 50MG twice daily, Enalapril 20MG twice daily, Asprin 100MG daily, Felodipine 5MG daily, Levothyroxine 0.1MG daily, I also take Paramax for Migrane when necessary, I had an A Typical migrane a week ago and was hospitalised overnight, my colesterol levels were find high and I was put on Simvastatin 40MG daily, I am experiencing some side effects I think from the last medication, swelling of my ankles and in particular left leg and into the crutch , some numbness around the jaw and mouth
Asked On : Mon, 9 Jul 2012
Answers:  1 Views:  180
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
you can stop simvastatin and try crestor 20mg at bed time.
Answered: Wed, 29 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor